# SDR DALA2025042503253

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DTA MONITOR INSPECTION LOG REF ERA 625729-14, FUSELAGE / AFT CARGO COMPARTMENT / FRAME BOTTOM / BSTA 1520 / BTW S-25L & S-27L / DENT. (0930830)
